Apr 7, 2009
Response from Dr. Henry
Fever could be part of a drug reaction, immune reconstitution syndrome, or from infection (either HIV-related or unrelated) so long list of possibilities. Observing pattern, level of fever, and watching for other symptoms is recommended as well as informing your HIV doc about what you are experiencing so further work up can be initiated if the problems continues or gets worse. Often would resolve naturally if a drug reaction or a part of immune reconstitution. KH
more loint pain
Gene Therapy trial for HIV starting soon
- What Are The Long Term Effects Of Gonorrhea?
- What Are The Chances Of Spreading Herpes With No Symptoms?
- Topical Cream For Shingles And Nerve Pain
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
- What Is The Best Way To Keep Bacterial Vaginosis Away?
- Symptoms Of Chlamydia In The Throat
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.